# SDR FDEA201207222640

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327071200400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR 60 TO 62 INBETWEEN CARGO TRACKS 2L AND 3L FLOOR PANEL 250UH HAS A 7 INCH CRACK IN HONEYCOMB SKIN.  FABRICATED NEW FLOOR PANEL IAW DWG SRZ 25-005 REV. J
